View More View Less
  • 1 Alfréd Rényi Institute of Mathematics, Hungarian Academy of Sciences, Budapest, Hungary
  • | 2 Moscow Institute of Physics and Technology, Ecole Polytechnique Fédérale de Lausanne
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

Some Erdős-Ko-Rado type extremal properties of families of vectors from {-1; 0; 1}n are considered.

  • [1]

    Daykin, D. E., Erdős-Ko-Rado from Kruskal-Katona, Journal of Combinatorial Theory, Ser. A, 17 (1974), N2, 254-255.

  • [2]

    Deza, M.and Frankl, P., Every large set of equidistant (0;+1;-1)-vectors forms a sun ower, Combinatorica, 1 (1981), 225-231.

  • [3]

    Erdős, P., Ko, C.and Rado, R., Intersection theorems for systems of finite sets, The Quarterly Journal of Mathematics, 12 (1961) N1, 313-320.

    • Search Google Scholar
    • Export Citation
  • [4]

    Frankl, P. and Kupavskii, A., Erdős-Ko-Rado theorem for {0;±1}-vectors, submitted. arXiv:1510.03912

  • [5]

    Frankl, P.and Kupavskii, A., A size-sensitive inequality for cross-intersecting families, European Journal of Combinatorics, 62 (2017), 263-271.

    • Search Google Scholar
    • Export Citation
  • [6]

    Frankl, P.and Wilson, R., Intersection theorems with geometric consequences, Combinatorica, 1 (1981), 357-368.

  • [7]

    Kahn, J.and Kalai, G., A counterexample to Borsuk's conjecture, Bulletin of the American Mathematical Society, 29 (1993), 60-62.

  • [8]

    Katona, G., A theorem of finite sets, "Theory of Graphs, Proc. Coll. Tihany, 1966", Akad., Kiadö, Budapest, 1968; Classic Papers in Combinatorics (1987), 381-401.

    • Search Google Scholar
    • Export Citation
  • [9]

    Katona, G., A simple proof of the ErdősŰKoŰRado Theorem, J. Combin. Theory, Ser. B, 13 (1972), 183-184.

  • [10]

    Kruskal, J. B., The Number of Simplices in a Complex, Mathematical optimization techniques, 251 (1963), 251-278.

  • [11]

    Kupavskii, A., Explicit and probabilistic constructions of distance graphs with small clique numbers and large chromatic numbers, Izvestiya: Mathematics, 78 (2014), N1, 59-89.

    • Search Google Scholar
    • Export Citation
  • [12]

    Matsumoto, M.and Tokushige, N., The exact bound in the Erdos-Ko-Rado theorem for cross-intersecting families, Journal of Combinatorial Theory, Series A, 52 (1989), N1, 90-97.

    • Search Google Scholar
    • Export Citation
  • [13]

    Ponomarenko, E. I.and Raigorodskii, A. M., New upper bounds for the independence numbers with vertices at {-1; 0; 1}n and their applications to the problems on the chromatic numbers of distance graphs, Mat. Zametki, 96 (2014), N1, 138-147; English transl. in Math. Notes, 96 (2014), N1, 140-148.

    • Search Google Scholar
    • Export Citation
  • [14]

    Pyber, L., A new generalization of the Erdős-Ko-Rado theorem, J. Combin. Theory Ser. A, 43 (1986), 85-90.

  • [15]

    Raigorodskii, A. M., Borsuk's problem and the chromatic numbers of some metric spaces, Russian Math. Surveys, 56 (2001), N1, 103-139.